# SDR ASAA2021120436792

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,430 hours, 10,354 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 RADIO TRANSMISSION INOP RECEPTION OK. GROUNDED - YES. PERFORMED HF1 AND 2 OPERATIONAL TEST REF B737-800 AMM 23-11-00-710-801 AND AMM 23-10-00-730-801 ETOPS GROUND VERIFICATION SUCCESSFUL.
